# SDR AALA20141117007

- Difficulty date: November 4, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N687AA
- Make and model: Boeing 757223
- Aircraft serial: 25695
- Aircraft time: 76,304 hours, 21,122 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 185N30011
- Condition: Dented
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE TO LT HORIZONTAL STABILIZER INBD UPPER PANEL FWD OF TORQUE BOX.  REPAIRED PANEL IAW EA B757-55-037344 DATED 11/10/2014.
